# SDR UALA2012072404001

- Difficulty date: July 20, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 65,559 hours, 9,403 cycles
- Engine: Pwa PW4090
- System (JASC): 2300 · Communications System
- Part: Sdu
- Condition: Failed
- Location: Satcom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST SATCOM VOICE SYSTEM, LOGS OFF ADVISORY.  FOUND FAULT 23-60581. SDU HAS INTERNAL FAULT ON COMMUNICATION CHANNEL 5.  TROUBLESHOT PER FIM23-15 TASK918.  REPLACED SDU PER MM, OP CHECKED NORMAL
